Volume 1, Number 4
Previous Issue Next Issue

Leonardo Golubović, Artem Levandovsky & Dorel Moldovan

10.4208/eajam.040411.030611a

East Asian J. Appl. Math., 1 (2011), pp. 297-371.

Preview Full PDF Citation 17 444 Abstract

Hendra Gunawan & Yoshihiro Sawano

10.4208/eajam.050511.310711a

East Asian J. Appl. Math., 1 (2011), pp. 372-378.

Preview Full PDF Citation 16 443 Abstract

Sin-Man Choi, Ximin Huang, Wai-Ki Ching & Min Huang

10.4208/eajam.231010.260711a

East Asian J. Appl. Math., 1 (2011), pp. 379-402.

Preview Full PDF Citation 13 450 Abstract

Victor D. Didenko & Johan Helsing

10.4208/eajam.240611.070811a

East Asian J. Appl. Math., 1 (2011), pp. 403-414.

Preview Full PDF Citation 12 454 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80